# SDR MASA200601430

- Difficulty date: May 27, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 9,369 hours, 8,982 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022002
- Part serial: 4210
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 9,368 hours, 8,989 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7149 BNA - CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED ELECTRONIC CONTROL UNIT.
